# SDR UF6A980709

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- Engine: Pwa PW126A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Lt Nacelle
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SBN - FLT 5751 - ON CLIMB-OUT, LT NR 1 ENGINE TORQUE ROLLED BACK TO 40 PERCENT.  NH AND NL WERE UP IN THE 115 PERCENT RANGE.  MAINTENANCE PERFORMED RESISTANCE CHECK OF NP, NH, NL, AND TQ SENSORS.  DOWNLOADED EEC, BORESCOPED OP AND HP TURBINES.  CHECKED REDUCTION GEARBOX AND TURBOMACHINE FILTERS FOR CONTAMINATION.  PERFORMED POWER ASSURANCE RUN AND DATA DOWNLOAD OF FDR.  ALL PARAMETERS WERE FOUND WITHIN LIMITS.  NO DEFECTS NOTED. ENGINE TT:  11,244.  (X)
